JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INNER UNIFORM DOMAINS, THE QUASIHYPERBOLIC METRIC AND WEAK BLOCH FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INNER UNIFORM DOMAINS, THE QUASIHYPERBOLIC METRIC AND WEAK BLOCH FUNCTIONS
Kim, Ki-Won;
  PDF(new window)
 Abstract
We characterize the class of inner uniform domains in terms of the quasihyperbolic metric and the quasihyperbolic geodesic. We also characterize uniform domains and inner uniform domains in terms of weak Bloch functions.
 Keywords
inner uniform domains;the quasihyperbolic metric and weak Bloch functions;
 Language
English
 Cited by
1.
WEAK BLOCH FUNCTIONS, ∅-UNIFORM AND ∅-JOHN DOMAINS,;

한국수학교육학회지시리즈B:순수및응용수학, 2012. vol.19. 4, pp.423-435 crossref(new window)
2.
INNER UNIFORM DOMAINS AND THE APOLLONIAN INNER METRIC,;;

대한수학회보, 2013. vol.50. 6, pp.1873-1886 crossref(new window)
1.
WEAK BLOCH FUNCTIONS, ∅-UNIFORM AND ∅-JOHN DOMAINS, The Pure and Applied Mathematics, 2012, 19, 4, 423  crossref(new windwow)
2.
INNER UNIFORM DOMAINS AND THE APOLLONIAN INNER METRIC, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 1873  crossref(new windwow)
 References
1.
Z. Balogh and A. Volberg, Boundary Harnack principle for separated semihyperbolic repellers, harmonic measure applications, Rev. Mat. Iberoamericana 12 (1996), no. 2, 299-336.

2.
Z. Balogh and A. Volberg, Geometric localization, uniformly John property and separated semihyperbolic dynamics, Ark. Mat. 34 (1996), no. 1, 21-49. crossref(new window)

3.
M. Bonk, J. Heinonen, and P. Koskela, Uniformizing Gromov hyperbolic spaces, Asteroque 270 (2001), viii+99 pp.

4.
O. J. Broch, Geometry of John disks, Norwegian University of Science and Technology Doctoral Thesis, 2005.

5.
F. W. Gehring, K. Hag, and O. Martio, Quasihyperbolic geodesics in John domains, Math. Scand. 65 (1989), no. 1, 75-92. crossref(new window)

6.
F. W. Gehring and W. F. Hayman, An inequality in the theory of conformal mapping, J. Math. Pures Appl. (9) 41 (1962), 353-361.

7.
F. W. Gehring and B. G. Osgood, Uniform domains and the quasihyperbolic metric, J. Analyse Math. 36 (1979), 50-74. crossref(new window)

8.
F. W. Gehring and B. P. Palka, Quasiconformal homogeneous domains, J. Analyse Math. 30 (1976), 172-199. crossref(new window)

9.
J. Heinonen and S. Rohde, The Gehring and Hayman inequality for quasihyperbolic geodesics, Math. Proc. Cambridge Philos. Soc. 114 (1993), no. 3, 393-405. crossref(new window)

10.
K. Kim, The quasihyperbolic metric and analogues of the Hardy-Littlewood property for $\alpha$ = 0 in uniformly John domains, Bull. Korean Math. Soc. 43 (2006), no. 2, 395-410. crossref(new window)

11.
K. Kim and N. Langmeyer, Harmonic Measure and Hyperbolic distance in John disks, Math. Scand. 83 (1998), no. 2, 283-299. crossref(new window)

12.
N. Langmeyer, The quasihyperbolic metric, growth and John domains, University of Michigan Ph.D. Thesis, 1996.

13.
N. Langmeyer, The quasihyperbolic metric, growth and John domains, Ann. Acad. Sci. Fenn. Math. 23 (1998), no. 1, 205-224.

14.
J. Vaisala, Relatively and inner uniform domains, Conform. Geom. Dyn. 2 (1998), 56-88. crossref(new window)